# SDR DALA2022052703696

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 28,397 hours, 10,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8633824) DURING INSPECTION FOUND LEFT EXTERIOR EMERGENCY LIGHT OUT BETWEEN BOTH OVERWING EXIT DOORS. REPLACED LEFT EXTERIOR OVERWING EXITS FORWARD LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
